simone secchi
simone secchi
Professore di analisi matematica, UniversitÓ degli Studi di Milano Bicocca
Email verificata su unimib.it - Home page
Titolo
Citata da
Citata da
Anno
Ground state solutions for nonlinear fractional Schr÷dinger equations in
S Secchi
Journal of Mathematical Physics 54 (3), 031501, 2013
4122013
Multiplicity results for some nonlinear Schr÷dinger equations with potentials
A Ambrosetti, A Malchiodi, S Secchi
arXiv preprint math/0011195, 2000
2302000
Multiple solutions to a magnetic nonlinear Choquard equation
S Cingolani, M Clapp, S Secchi
Zeitschrift fŘr angewandte Mathematik und Physik 63 (2), 233-248, 2012
1572012
Semi-classical limit for Schr÷dinger equations with magnetic field and Hartree-type nonlinearities
S Cingolani, S Secchi, M Squassina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5á…, 2010
1132010
Semiclassical limit for nonlinear Schr÷dinger equations with electromagnetic fields
S Cingolani, S Secchi
Journal of mathematical analysis and applications 275 (1), 108-130, 2002
932002
On fractional Schr÷dinger equations in without the Ambrosetti-Rabinowitz condition
S Secchi
Topological Methods in Nonlinear Analysis 47 (1), 19-41, 2016
902016
Remarks on a Hardy–Sobolev inequality
S Secchi, D Smets, M Willem
Comptes Rendus MathÚmatique 336 (10), 811-815, 2003
732003
Semiclassical states for NLS equations with magnetic potentials having polynomial growths
S Cingolani, S Secchi
Journal of mathematical physics 46 (5), 053503, 2005
722005
A note on Schr÷dinger–Newton systems with decaying electric potential
S Secchi
Nonlinear Analysis: Theory, Methods & Applications 72 (9-10), 3842-3856, 2010
572010
Multi-peak solutions for magnetic NLS equations without non-degeneracy conditions
S Cingolani, L Jeanjean, S Secchi
ESAIM: Control, Optimisation and Calculus of Variations 15 (3), 653-675, 2009
552009
Intertwining semiclassical solutions to a Schr\"{o} dinger-Newton system
S Cingolani, M Clapp, S Secchi
arXiv preprint arXiv:1110.4213, 2011
422011
Soliton dynamics for fractional Schr÷dinger equations
S Secchi, M Squassina
Applicable Analysis 93 (8), 1702-1729, 2014
412014
Ground states for the pseudo-relativistic Hartree equation with external potential
S Cingolani, S Secchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1á…, 2015
402015
A note on the radial solutions for the supercritical HÚnon equation
V Barutello, S Secchi, E Serra
Journal of mathematical analysis and applications 341 (1), 720-728, 2008
362008
Semiclassical analysis for pseudo-relativistic Hartree equations
S Cingolani, S Secchi
Journal of Differential Equations 258 (12), 4156-4179, 2015
352015
Multiplicity results for some nonlinear singularly perturbed elliptic problems on Rn
A Ambrosetti, A Malchiodi, S Secchi
Arch. Rat. Mech. Anal 159 (3), 253-271, 2001
252001
Single-peaks for a magnetic Schr÷dinger equation with critical growth
S Barile, S Cingolani, S Secchi
Advances in Differential Equations 11 (10), 1135-1166, 2006
232006
On the location of spikes for the Schr÷dinger equation with electromagnetic field
S Secchi, M Squassina
Communications in Contemporary Mathematics 7 (02), 251-268, 2005
222005
Morse index properties of colliding solutions to the -body problem
V Barutello, S Secchi
Annales de l'IHP Analyse non linÚaire 25 (3), 539-565, 2008
212008
Perturbation results for some nonlinear equations involving fractional operators
S Secchi
arXiv preprint arXiv:1208.2644, 2012
192012
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20